PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994 | 67 | 1 | 73-89
Tytuł artykułu

Doubly warped products with harmonic Weyl conformal curvature tensor

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
67
Numer
1
Strony
73-89
Opis fizyczny
Daty
wydano
1994
otrzymano
1993-09-16
Twórcy
  • Mathematical Institute, Pedagogical University of Rzeszów, Rejtana 16a, 35-959 Rzeszów, Poland
Bibliografia
  • [1] J. K. Beem and T. G. Powell, Geodesic completeness and maximality in Lorentzian warped products, Tensor (N.S.) 39 (1982), 31-36.
  • [2] A. L. Besse, Einstein Manifolds, Springer, 1987.
  • [3] R. L. Bishop and B. O'Neill, Manifolds of negative curvature, Trans. Amer. Math. Soc. 145 (1969), 1-49.
  • [4] M. C. Chaki and B. Gupta, On conformally symmetric spaces, Indian J. Math. 5 (1963), 113-122.
  • [5] R. Deszcz, L. Verstraelen and L. Vrancken, On the symmetry of warped product space-times, Gen. Relativity Gravitation 23 (1991), 671-681.
  • [6] P. E. Ehrlich, Metric deformations of Ricci and sectional curvature on compact Riemannian manifolds, Ph.D. dissertation, SUNY, Stony Brook, N.Y., 1974.
  • [7] A. Gębarowski, Nearly conformally symmetric warped product manifolds, Bull. Inst. Math. Acad. Sinica 20 (1992), 359-377.
  • [8] M. Hotloś, Some theorems on doubly warped products, Demonstratio Math. 23 (1990), 39-58.
  • [9] M. Hotloś, Some theorems on Ricci-pseudosymmetric doubly warped products, to appear.
  • [10] G. I. Kruchkovich, On semi-reducible Riemannian spaces, Dokl. Akad. Nauk SSSR 115 (1957), 862-865 (in Russian).
  • [11] G. I. Kruchkovich, On some class of Riemannian spaces, Trudy Sem. Vektor. Tenzor. Anal. 11 (1961), 103-128 (in Russian).
  • [12] W. Roter, On a generalization of conformally symmetric metrics, Tensor (N.S.) 46 (1987), 278-286.
  • [13] Y. C. Wong, Some Einstein spaces with conformally separable fundamental tensors, Trans. Amer. Math. Soc. 53 (1943), 157-194.
  • [14] K. Yano, Conformally separable quadratic differential forms, Proc. Imper. Acad. Tokyo 16 (1940), 83-86.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv67i1p73bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.